RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
D'yakonova, Elena Evgen'evna

Total publications: 68 (68)
in MathSciNet: 46 (46)
in zbMATH: 27 (27)
in Web of Science: 21 (21)
in Scopus: 33 (33)
Cited articles: 37
Citations in Math-Net.Ru: 147
Citations in MathSciNet: 141
Citations in Web of Science: 108
Citations in Scopus: 132
Presentations: 5

Number of views:
This page:2624
Abstract pages:7804
Full texts:1302
References:771
Head Scientist Researcher
Doctor of physico-mathematical sciences (2013)
Birth date: 5.01.1961
E-mail:

http://www.mathnet.ru/eng/person28059
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:dyakonova.e-e|dyakonova.elena
https://mathscinet.ams.org/mathscinet/MRAuthorID/218140
http://elibrary.ru/author_items.asp?authorid=14019
http://www.researcherid.com/rid/Q-6278-2016
http://www.scopus.com/authid/detail.url?authorId=6507996691

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |


1. E. E. D'yakonova, V. Vatutin, “Survival probability for a class of multitype subcritical branching processes”, Mat. Zametki (to appear)  mathnet

   2019
2. Vladimir Vatutin, Elena Dyakonova, Survival probability for a class of multitype subcritical branching processes in random environment, 2019 , 16 pp., arXiv: 1903.12491
3. V. A. Vatutin, E. E. D'yakonova, “Multitype weakly subcritical branching processes in random environment”, Diskr. Mat., 31:3 (2019), 26–46  mathnet  crossref
4. V. A. Vatutin, E. E. D'yakonova, “The initial stage of evolution of a weakly subcritical branching process in random environment”, Teor. Veroyatnost. i Primenen., 64:4 (2019)  mathnet  crossref
5. Elena Dyakonova, Doudou Li, Vladimir Vatutin, Mei Zhang, Branching processes in random environment with immigration stopped at zero, 2019 , 13 pp., arXiv: 1905.03535

   2018
6. V. A. Vatutin, E. E. D'yakonova, “Decomposable branching processes with two types of particles”, Discrete Math. Appl., 28:2 (2018), 119–130  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib  scopus (cited: 1)
7. E. E. D'yakonova, “A subcritical decomposable branching process in a mixed environment”, Discrete Math. Appl., 28:5 (2018), 275–283  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
8. V. A. Vatutin, E. E. Dyakonova, Branching processes in random environment with sibling dependence, 2018 , 14 pp., arXiv: 1812.10304

   2017
9. Vladimir Vatutin, Elena Dyakonova, “Path to survival for the critical branching processes in a random environment”, J. Appl. Probab., 54:2 (2017), 588–602 , arXiv: 1603.03199  mathnet  crossref  mathscinet  isi (cited: 1)  scopus (cited: 1)

   2018
10. V. A. Vatutin, E. E. D'yakonova, “Multitype branching processes in random environment: survival probability for the critical case”, Theory Probab. Appl., 62:4 (2018), 506–521  mathnet  crossref  crossref  zmath  isi (cited: 3)  elib  scopus

   2017
11. E. E. D'yakonova, Review of Applied and Industrial Mathematics, 24:5 (2017), 587  mathnet
12. V. A. Vatutin, E. E. D'yakonova, “How many families survive for a long time?”, Theory Probab. Appl., 61:4 (2017), 692–711  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  scopus

   2016
13. V. A. Vatutin, E. E. Dyakonova, How many families survive for a long time?, 2016 , 23 pp., arXiv: 1608.08062
14. V. A. Vatutin, E. E. Dyakonova, Multitype branching processes evolving in i.i.d. random environment: probability of survival for the critical case, 2016 , 20 pp., arXiv: 1612.00681

   2018
15. Elena E. D'yakonova, “Reduced multitype critical branching processes in random environment”, Discrete Math. Appl., 28:1 (2018), 7–22  mathnet  crossref  crossref  mathscinet  isi  elib  scopus

   2015
16. E. E. D'yakonova, “Limit theorem for multitype critical branching process evolving in random environment”, Discrete Math. Appl., 25:3 (2015), 137–147  mathnet  crossref  crossref  mathscinet  isi (cited: 2)  elib  elib  scopus (cited: 2)
17. V. A. Vatutin, E. E. D'yakonova, “Decomposable Branching Processes with a Fixed Extinction Moment”, Proc. Steklov Inst. Math., 290 (2015), 103–124  mathnet  crossref  crossref  isi (cited: 11)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 7)
18. E. E. Dyakonova, “Predelnaya teorema dlya razlozhimogo vetvyaschegosya protsessa v sluchainoi srede”, XVI Vserossiiskii Simpozium po prikladnoi i promyshlennoi matematike (Sochi–Dagomys, 27 sentyabrya – 4 oktyabrya 2015 g.), Obozrenie prikladnoi i promyshlennoi matematiki, 22, no. 5, TVP, M., 2015 http://tvp.ru/conferen/vsppm16/chelso146.pdf

   2016
19. Vladimir A. Vatutin, Elena E. Dyakonova, “Extinction of decomposable branching processes”, Discrete Math. Appl., 26:3 (2016), 183–192  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 7)  elib  elib  scopus (cited: 4)

   2014
20. E. E. Dyakonova, “Branching processes in a Markov random environment”, Discrete Math. Appl., 24:6 (2014), 327–343  mathnet  crossref  crossref  mathscinet  elib  elib  scopus (cited: 1)
21. E. E. D'yakonova, Review of Applied and Industrial Mathematics, 21:5 (2014), 577  mathnet
22. E. E. D'yakonova, Review of Applied and Industrial Mathematics, 21:2 (2014), 325  mathnet

   2013
23. V. A. Vatutin, E. E. D'yakonova, S. Sagitov, “Evolution of branching processes in a random environment”, Proc. Steklov Inst. Math., 282 (2013), 220–242  mathnet  crossref  crossref  mathscinet  isi (cited: 8)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 8)
24. E. E. D'yakonova, “Multitype Subcritical Branching Processes in a Random Environment”, Proc. Steklov Inst. Math., 282 (2013), 80–89  mathnet  crossref  crossref  mathscinet  isi (cited: 5)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 4)
25. E. E. Dyakonova, “Branching processes in random environment”, XXXI International Seminar on Stability Problems for Stochastic Models, Book of Abstracts (Moscow, 23–27 April 2013), Institute of Informatics Problems, Russian Academy of Science, Moscow, 2013, 20–21
26. V. Vatutin, E. E. Dyakonova, P. Jagers, S. Sagitov, “Decomposable branching processes in a Markovian random environment”, Abstracts of communications of the Russian-Chinese Seminar on the asymptotic methods in probability theory and mathematical statistics (St. Petersburg, 10–14 June, 2013), St. Petersburg State University, St. Petersburg, 2013, 36
27. E. E. Dyakonova, “O mnogotipnom dokriticheskom protsesse Galtona–Vatsona v sluchainoi srede” (Novgorod, 01–08 oktyabrya, 2013 g.), Obozrenie prikladnoi i promyshlennoi matematiki, 20 (2013), 389
28. E. E. D'yakonova, Review of Applied and Industrial Mathematics, 20:3 (2013), 389  mathnet

   2012
29. E. E. D'yakonova, “Multitype branching processes evolving in a Markovian environment”, Discrete Math. Appl., 22:5-6 (2012), 639–664  mathnet  crossref  crossref  mathscinet  elib
30. E. E. Dyakonova, “Multitype branching processes in Markovian random environment”, Mezhdunarodnaya konferentsiya «Teoriya veroyatnostei i ee prilozheniya», posvyaschennaya 100-letiyu so dnya rozhdeniya B. V. Gnedenko (Moskva, 26–30 iyunya 2012 g.), Tezisy dokladov, eds. A. N. Shiryaev, A. V. Lebedev, LENAND, Moskva, 2012, 93–94
31. E. E. Dyakonova, “O maksimume vetvyaschegosya protsessa v markovskoi sluchainoi srede” (Sochi, 01–08 oktyabrya 2012 g.), Obozr. prikl. i prom. matem., 19 (2012), 763
32. V. Vatutin, E. Dyakonova, P. Jagers, S. Sagitov, “A decomposable branching process in a Markovian environment”, J. Appl. Math. Stoch. Anal., 2012 (2012), 694285–24  mathnet  crossref  mathscinet  zmath  scopus (cited: 6)
33. E. E. D'yakonova, Review of Applied and Industrial Mathematics, 19:5 (2012), 693  mathnet

   2011
34. E. E. D'yakonova, “Multitype Galton–Watson branching processes in Markovian random environment”, Theory Probab. Appl., 56:3 (2011), 508–517  mathnet  crossref  crossref  mathscinet  isi (cited: 3)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 4)
35. E. E. Dyakonova, “Uslovnaya predelnaya teorema dlya mnogotipnogo dokriticheskogo vetvyaschegosya protsessa v sluchainoi srede”, Obozr. prikl. i prom. matem., 18:4 (2011)

   2010
36. V. A. Vatutin, E. E. Dyakonova, “Asymptotic properties of multitype critical branching processes evolving in a random environment”, Discrete Math. Appl., 20:2 (2010), 157–177  mathnet  crossref  crossref  mathscinet  elib  scopus (cited: 4)
37. C. Böinghoff, E. E. Dyakonova, G. Kersting, V. A. Vatutin, “Branching processes in random environment which extinct at a given moment”, Markov Process. Related Fields, 16:2 (2010), 329–350  mathscinet

   2009
38. E. E. Dyakonova, “Predelnaya teorema dlya mnogomernogo dokriticheskogo vetvyaschegosya protsessa v sluchainoi srede”, Obozr. prikl. i prom. matem., 16:1 (2009), 194–195

   2008
39. E. Dyakonova, “On subcritical multi-type branching process in random environment”, Fifth Colloquium on Mathematics and Computer Science, Discrete Math. Theor. Comput. Sci. Proc., AG, Assoc. Discrete Math. Theor. Comput. Sci., Nancy, 2008, 397–404  mathscinet

   2009
40. V. A. Vatutin, E. E. D'yakonova, “Waves in Reduced Branching Processes in a Random Environment”, Theory Probab. Appl., 53:4 (2009), 679–695  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  elib  elib  scopus (cited: 2)

   2007
41. E. E. D'yakonova, “Critical multitype branching processes in a random environment”, Discrete Math. Appl., 17:6 (2007), 587–606  mathnet  crossref  crossref  mathscinet  zmath  elib  scopus (cited: 5)

   2008
42. V. A. Vatutin, E. E. D'yakonova, “Limit theorems for reduced branching processes in a random environment”, Theory Probab. Appl., 52:2 (2008), 277–302  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 7)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 5)

   2007
43. V. A. Vatutin, E. E. D'yakonova, “Branching processes in random environment and “bottlenecks” in evolution of populations”, Theory Probab. Appl., 51:1 (2007), 189–210  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 18)  elib (cited: 11)  elib (cited: 11)  scopus (cited: 14)

   2006
44. E. Dyakonova, “Survival probability of a critical multi-type branching process in random environment”, Fourth Colloquium on Mathematics and Computer Science Algorithms, Trees, Combinatorics and Probabilities, Discrete Math. Theor. Comput. Sci. Proc., AG, Assoc. Discrete Math. Theor. Comput. Sci., Nancy, 2006, 375–379  mathscinet

   2004
45. V. Vatutin, E. Dyakonova, “Yaglom type limit theorem for branching processes in random environment”, Mathematics and computer science. III, Trends Math., Birkhäuser, Basel, 2004, 375–385  mathscinet  zmath
46. E. E. Dyakonova, J. Geiger, V. A. Vatutin, “On the survival probability and a functional limit theorem for branching processes in random environment”, Markov Process. Related Fields, 10:2 (2004), 289–306  mathscinet  zmath

   2005
47. V. A. Vatutin, E. E. D'yakonova, “Galton–Watson branching processes in a random environment. II: Finite-dimensional distributions”, Theory Probab. Appl., 49:2 (2005), 275–309  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 18)  elib (cited: 11)  scopus (cited: 16)

   2004
48. V. A. Vatutin, E. E. D'yakonova, “Galton–Watson branching processes in a random environment. I: limit theorems”, Theory Probab. Appl., 48:2 (2004), 314–336  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 19)  elib (cited: 14)  scopus (cited: 18)

   2002
49. V. A. Vatutin, E. E. Dyakonova, “Multitype branching processes and some queueing systems”, Proceedings of the Seminar on Stability Problems for Stochastic Models, Part II (Eger, 2001), J. Math. Sci. (New York), 111, no. 6, 2002, 3901–3911  crossref  mathscinet  zmath  elib (cited: 7)  scopus (cited: 8)
50. E. E. Dyakonova, “On multitype branching processes in a random environment”, Proceedings of the Seminar on Stability Problems for Stochastic Models, Part I (Eger, 2001), J. Math. Sci. (New York), 111, no. 3, 2002, 3537–3540  crossref  mathscinet  zmath  elib (cited: 2)  scopus (cited: 1)
51. V. Vatutin, E. Dyakonova, “Reduced branching processes in random environment”, Mathematics and computer science, II (Versailles, 2002), Trends Math., Birkhäuser, Basel, 2002, 455–467  mathscinet  zmath

   2001
52. V. A. Vatutin, E. E. Dyakonova, “The survival probability of a critical multitype Galton-Watson branching process”, Proceedings of the Seminar on Stability Problems for Stochastic Models, Part II (Nalęczow, 1999), J. Math. Sci. (New York), 106, no. 1, 2001, 2752–2759  crossref  mathscinet  zmath  elib (cited: 2)  scopus (cited: 4)

   2000
53. E. E. Dyakonova, “On a multitype Galton–Watson process with state-dependent immigration”, Proceedings of the 19th Seminar on Stability Problems for Stochastic Models, Part I (Vologda, 1998), J. Math. Sci. (New York), 99, no. 3, 2000, 1244–1249  crossref  mathscinet  zmath  elib (cited: 2)  scopus (cited: 2)

   1999
54. E. E. Dyakonova, “Diffusion approximation of branching migration processes”, Proceedings of the 18th Seminar on Stability Problems for Stochastic Models, Part III (Hajdúszoboszló, 1997), J. Math. Sci. (New York), 93, no. 4, 1999, 511–514  crossref  mathscinet  zmath  elib (cited: 1)  scopus (cited: 1)
55. E. E. D'yakonova, “The asymptotics of the probability of nonextinction of a multidimensional branching process in a random environment”, Discrete Math. Appl., 9:2 (1999), 119–136  mathnet  crossref  crossref  mathscinet  zmath  scopus (cited: 5)

   1997
56. E. E. Dyakonova, “Transition phenomena for a Galton–Watson process with immigration in a Markovian environment”, Proceedings of the XVII Seminar on Stability Problems for Stochastic Models, Part II (Kazan', 1995), J. Math. Sci., 83, no. 3, 1997, 397–400  crossref  mathscinet  zmath
57. V. A. Vatutin, E. E. D'yakonova, “Critical branching processes in random environment: the probability of extinction at a given moment”, Discrete Math. Appl., 7:5 (1997), 469–496  mathnet  crossref  mathscinet  zmath  scopus (cited: 4)
58. E. E. D'yakonova, “A branching process with migration in a random environment”, Discrete Math. Appl., 7:1 (1997), 33–45  mathnet  crossref  mathscinet  zmath  elib  scopus
59. E. E. D'yakonova, “Branching processes that are close to critical with migration”, Theory Probab. Appl., 41:1 (1997), 151–156  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)

   1996
60. E. E. Dyakonova, “Transition phenomena for branching processes in a random environment”, Proceedings of the XVI Seminar on Stability Problems for Stochastic Models, Part II (Eger, 1994), J. Math. Sci., 78, no. 1, 1996, 48–53  crossref  mathscinet  elib  scopus

   1993
61. E. E. Dyakonova, “On transient phenomena for branching migration processes”, Probabilistic methods in discrete mathematics (Petrozavodsk, 1992), Progr. Pure Appl. Discrete Math., 1, VSP, Utrecht, 1993, 148–154  mathscinet

   1994
62. E. E. D'yakonova, “On the Galton–Watson process with immigration”, J. Math. Sci., 72:1 (1994), 2880–2882  crossref  mathscinet  scopus (cited: 3)

   1992
63. E. E. D'yakonova, V. G. Mikhailov, “Sufficient conditions for asymptotic normality of decomposable statistics in an inhomogeneous allocation scheme”, Discrete Math. Appl., 2:3 (1992), 325–335  mathnet  mathscinet  zmath

   1989
64. E. E. D'yakonova, K. P. Belyaev, “Limit theorems for priority queueing systems with batch processing in heavy traffic. I”, Moscow Univ. Comput. Math. Cybernet., 1989, no. 4, 59–63  mathscinet  zmath  scopus

   1988
65. E. E. D'yakonova, K. P. Belyaev, “Estimates of the speed of convergence in the limit theorems for batch-processing systems with heavy traffic”, Moscow Univ. Comput. Math. Cybernet., 1988, no. 1, 65–70  mathscinet

   1987
66. E. E. Dyakonova, “A system with multiple servicing in the case of a small load”, Vestn. Mosk. un-ta. Ser. I Matem. Mekh., 1987, no. 3, 41–43  mathnet  mathscinet  mathscinet  zmath  adsnasa  isi
67. E. E. D'yakonova, A. D. Solov'yev, “A single-line system with group serving under heavy load conditions”, Soviet J. Comput. Systems Sci., 25:4 (1987), 74–79  mathscinet  zmath  isi  scopus (cited: 2)

   1985
68. E. E. Dyakonova, “Nekotorye distsipliny obsluzhivaniya bolshogo paketa zayavok”, Vestn. Mosk. un-ta. Ser. I Matem. Mekh., 1985, no. 1, 36–42  mathscinet  isi

Presentations in Math-Net.Ru
1. Ветвящиеся процессы в случайной среде: размер популяции в начале эволюции
V. A. Vatutin, E. E. D'yakonova
Seminar of the Department of Discrete Mathematics, Steklov Mathematical Institute of RAS
November 26, 2019 15:00
2. Path to survival for the critical branching processes in a random environment
V. A. Vatutin, E. E. D'yakonova
Scientific session of the Steklov Mathematical Institute of RAS dedicated to the results of 2017
November 29, 2017 11:00   
3. Разложимые ветвящиеся процессы с фиксированным моментом вырождения
V. A. Vatutin, E. E. D'yakonova
Seminar of the Department of Discrete Mathematics, Steklov Mathematical Institute of RAS
March 31, 2015 16:00
4. Предельные теоремы для ветвящихся процессов в случайной среде
E. E. D'yakonova
Seminar of the Department of Discrete Mathematics, Steklov Mathematical Institute of RAS
October 23, 2012 16:00
5. Multitype branching processes in a random environment
E. E. D'yakonova
Traditional winter session MIAN–POMI devoted to the topic "Probability and Functional Analysis"
February 16, 2012 17:40   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019